Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 80, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Sep 8, 2012, 6:33 PM EDT for Rockingham County, Strafford County, New Hampshire; York County, Maine. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2012, 6:33 PM EDT (22:33 UTC)
- Expired
- Sep 8, 2012, 7:30 PM EDT
- In force
- 57 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties York County, ME, Rockingham County, NH, Strafford County, NH
The radar
The Portland,ME radar (KGYX), 76 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 8, 4:47 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 10.6 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1021 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 466 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
936 WUUS51 KGYX 082233 SVRGYX MEC031-NHC015-017-082330- /O.NEW.KGYX.SV.W.0080.120908T2233Z-120908T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAY ME 633 PM EDT SAT SEP 8 2012 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN STRAFFORD COUNTY IN CENTRAL NEW HAMPSHIRE... NORTHERN ROCKINGHAM COUNTY IN SOUTHERN NEW HAMPSHIRE... CENTRAL YORK COUNTY IN SOUTHWEST MAINE... * UNTIL 730 PM EDT... * AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EPPING...OR 10 MILES NORTHWEST OF EXETER...AND MOVING NORTHEAST AT 45 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DURHAM...BARRINGTON...DOVER...ROCHESTER...SOUTH BERWICK... SOMERSWORTH...BERWICK...LEBANON...WELLS...SANFORD...SPRINGVALE... KENNEBUNK...ALFRED AND WATERBORO. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. HEAVY RAINFALL CAN BE EXPECTED WITH LOCAL PONDING IN STREETS AND LOW-LYING AREAS. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT SATURDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE. && LAT...LON 4364 7079 4344 7036 4300 7111 4307 7120 TIME...MOT...LOC 2233Z 213DEG 37KT 4306 7111 $$ MARINE
1 follow-up statement
413 WWUS51 KGYX 082258 SVSGYX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 658 PM EDT SAT SEP 8 2012 NHC015-082308- /O.CAN.KGYX.SV.W.0080.000000T0000Z-120908T2330Z/ ROCKINGHAM NH- 658 PM EDT SAT SEP 8 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ROCKINGHAM COUNTY IS CANCELLED... PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT SATURDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE. LAT...LON 4316 7092 4323 7105 4364 7079 4344 7036 TIME...MOT...LOC 2258Z 213DEG 37KT 4327 7091 $$ MEC031-NHC017-082330- /O.CON.KGYX.SV.W.0080.000000T0000Z-120908T2330Z/ STRAFFORD NH-YORK ME- 658 PM EDT SAT SEP 8 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR CENTRAL YORK AND EAST CENTRAL STRAFFORD COUNTIES... AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR GONIC... OR NEAR DOVER...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BERWICK...EAST ROCHESTER...NORTH BERWICK...LEBANON...SANFORD... SPRINGVALE...EMERY MILLS...KENNEBUNK...ALFRED...SHAPLEIGH... ARUNDEL...WATERBORO...LYMAN AND GOODWINS MILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT SATURDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE. && LAT...LON 4316 7092 4323 7105 4364 7079 4344 7036 TIME...MOT...LOC 2258Z 213DEG 37KT 4327 7091 $$ MARINE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 5:21 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Sep 8, 5:21 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 521 PM EDT SAT SEP 8 2012 .SYNOPSIS... A COLD FRONT WILL CROSS THE REGION TONIGHT. HIGH PRESSURE WILL SLOWLY BUILD IN FROM THE WEST SUNDAY THROUGH WEDNESDAY. HIGH PRESSURE WILL GRADUALLY SHIFT OFFSHORE THURSDAY THROUGH FRIDAY. A WEAK COLD FRONT WILL SLOWLY SAG SOUTH INTO NORTHERN NEW ENGLAND SATURDAY. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... UPDATE... HAVE UPDATED THE GRIDS TO INCLUDE THE NEW SEVERE THUNDERSTORM WATCH BOX (# 639) UNTIL 11 PM FOR ALL OF NH AND MUCH OF WRN ME. SQUALLINE CONTS TO SWEEP EAST...AHEAD AND FASTER THEN ALL MODEL GUIDANCE INCLUDING THE HRRR. HAVE UPDATED TO INCREASE WIND SIGNIFICANTLY ACROSS THE REGION...ESPECIALLY THE COASTLINE. HAVE UPPED WINDS AND SEAS IN THE REC FCST AS WELL AS WINDS ARE VERY STRONG OVER THE MARINE LAYER IN A SOUTH TO NORTH OREINTATION. PREV DISC... COLD FRONT APPROACHING FROM THE WEST WILL BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS...ESPECIALLY DURING THE EVENING HOURS SOME OF WHICH WILL BE SEVERE. CONVECTION CURRENT DEVELOPING WELL AHEAD OF THE FRONT WHERE CLEARING HAS TAKEN PLACE ACROSS SOUTHERN AND CENTRAL NEW ENGLAND. THESE SHOWERS AND THUNDERSTORMS AREA RACING NORTHWARD AT 30 TO 40 MPH AND WILL BE IMPACTING WESTERN NEW HAMPSHIRE THROUGH THE EARLY EVENING HOURS. 1 TORNADO ALREADY CONFIRMED IN NEW YORK AND WILL BE MONITORING THESE STORMS CLOSELY FOR ROTATION. GOOD SPEED AND DIRECTIONAL SHEAR PUSHING HELICITY VALUES INTO THE 300 TO 450 RANGE AHEAD OF THE FRONT. GOOD LOW LEVEL JET SHIFTING IN FROM THE WEST WILL ADD TO THE SHEAR LATER TODAY ACROSS NEW HAMPSHIRE AND WESTERN MAINE. WILL LIKELY SEE MANY REPORTS OF WIND DAMAGE AS STRONGER CELLS TRANSPORT THESE STRONGER WINDS TO THE SURFACE. CAN'T RULE OUT HAIL WITH SOME STRONGER CELLS BUT MAIN THREAT WILL BE WIND WITH ISOLATED TORNADOES POSSIBLE. APPEARS THE GREATEST RISK WILL BE DURING THE EARLY TO MID EVENING HOURS ACROSS MUCH OF WESTERN AND CENTRAL NEW HAMPSHIRE. EXPECT STORMS TO PUSH INTO WESTERN MAINE BETWEEN 8 AND 10 PM. COLD FRONT WILL QUICKLY PUSH EAST OF THE FORECAST AREA AFTER MIDNIGHT WITH SHOWERS AND THUNDERSTORMS ENDING IN EASTERN ZONES DURING THE EARLY EVENING HOURS. EXPECT PARTIAL CLEARING AND AREAS OF FOG LATE. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... HIGH PRESSURE BUILDS IN FROM THE WEST ON SUNDAY. WILL SEE A MIX OF SUN AND CLOUDS AS THE UPPER TROUGH SWINGS IN FROM THE WEST. TEMPS AND DEW POINT WILL RETURN TO NEAR NORMAL LEVELS WITH UPPER 60S TO LOWER 70S IN THE NORTH AND LOWER TO MID 70S IN THE SOUTH. VARIABLE CLOUDINESS SUNDAY NIGHT AS HIGH PRESSURE CONTINUES TO BUILD IN FROM THE WEST. && .LONG TERM /MONDAY THROUGH SATURDAY/... MODELS INDICATING FINE FALL WEATHER MONDAY THROUGH SATURDAY WITH DRY SUNNY WEATHER AND VERY COMFORTABLE TEMPERATURES. A COLD FRONT WILL MOVE SOUTH INTO THE REGION SATURDAY. THE GFS SHOWS THIS FRONT MOVING IN LATE SATURDAY WHILE THE 00Z ECMWF INDICATES A FRIDAY PASSAGE. && .AVIATION /21Z SATURDAY THROUGH THURSDAY/... SHORT TERM...IFR/LIFR CEILINGS/VSBY TONIGHT. VFR SUNDAY AND SUNDAY NIGHT. LONG TERM...EXPECT VFR WITH CHC MVFR/IFR IN VALLEY FOG MON NIGHT LEB. && .MARINE... SHORT TERM...CONTINUING SCA'S AND HIGH SURF ADVISORIES FOR TONIGHT AND SUNDAY. LONG TERM...WILL CONTINUE TO SEE INCREASING SWELL THROUGH EARLY TUESDAY. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...HIGH SURF ADVISORY UNTIL 8 PM EDT SUNDAY FOR MEZ023>028. NH...HIGH SURF ADVISORY UNTIL 8 PM EDT SUNDAY FOR NHZ014. MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT SUNDAY FOR ANZ150>154. &&
Hazardous weather outlook, Sep 8, 5:17 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 517 PM EDT SAT SEP 8 2012 ANZ150>154-092130- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 517 PM EDT SAT SEP 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. MEZ025>028-092130- SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- 517 PM EDT SAT SEP 8 2012 ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. EXPECT DANGEROUS RIP CURRENTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. EXPECT DANGEROUS RIP CURRENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. MEZ022-092130- INTERIOR WALDO- 517 PM EDT SAT SEP 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. MEZ007>009-012>014-018>021-NHZ001>010-013-092130- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD- INTERIOR ROCKINGHAM- 517 PM EDT SAT SEP 8 2012 ...SEVERE THUNDERSTORM WATCH 639 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. MEZ023-024-NHZ014-092130- COASTAL YORK-COASTAL CUMBERLAND-COASTAL ROCKINGHAM- 517 PM EDT SAT SEP 8 2012 ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT SUNDAY... ...SEVERE THUNDERSTORM WATCH 639 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. EXPECT DANGEROUS RIP CURRENTS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. EXPECT DANGEROUS RIP CURRENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.
In the hours before
Special weather statement, Sep 8, 5:12 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
512 PM EDT SAT SEP 8 2012
NHZ008-082145-
MERRIMACK-
512 PM EDT SAT SEP 8 2012
...STRONG THUNDERSTORMS WILL IMPACT MERRIMACK COUNTY THROUGH 545 PM
EDT...
AT 512 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER HENNIKER...MOVING NORTHEAST AT 40
MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND
HENNIKER...WARNER...HOPKINTON...CONTOOCOOK...PENACOOK...WEBSTER...
BOSCAWEN...SALISBURY...LOUDON AND CANTERBURY THROUGH 545 PM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH BRIEF HEAVY
DOWNPOURS.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4312 7187 4321 7192 4351 7173 4332 7136
4314 7167 4311 7185
MARINESpecial weather statement, Sep 8, 5:18 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 518 PM EDT SAT SEP 8 2012 NHZ002>004-006-082145- NORTHERN CARROLL-NORTHERN GRAFTON-SOUTHERN CARROLL-SOUTHERN COOS- 518 PM EDT SAT SEP 8 2012 ...STRONG THUNDERSTORMS WILL IMPACT COOS COUNTY...CARROLL COUNTY AND GRAFTON COUNTY THROUGH 545 PM EDT... AT 518 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 4 MILES SOUTHEAST OF WATERVILLE VALLEY...OR ABOUT 12 MILES NORTH OF MOULTONBOROUGH... MOVING NORTHEAST AT 45 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND NORTH SANDWICH...WATERVILLE VALLEY... LIVERMORE...BARTLETT...INTERVALE...ECHO LAKE STATE PARK...CRAWFORD NOTCH STATE PARK...NORTH CONWAY...CRAWFORD NOTCH AND GLEN THROUGH 545 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH BRIEF HEAVY DOWNPOURS. IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5 MILES AWAY FROM THE PARENT THUNDERSTORM. LAT...LON 4428 7137 4415 7100 4381 7138 4395 7152 MARINE
Special weather statement, Sep 8, 5:52 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
552 PM EDT SAT SEP 8 2012
NHZ004-006-009-082215-
BELKNAP-NORTHERN CARROLL-SOUTHERN CARROLL-
552 PM EDT SAT SEP 8 2012
...STRONG THUNDERSTORMS WILL IMPACT BELKNAP COUNTY AND CARROLL COUNTY
THROUGH 615 PM EDT...
AT 551 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
2 MILES SOUTH OF MOULTONBOROUGH TO LACONIA...MOVING NORTHEAST AT 45
MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND WEIRS BEACH...LOCHMERE...AHERN STATE PARK...MOULTONBOROUGH...
MEREDITH...CENTER HARBOR...SANDWICH...LACONIA...NORTH SANDWICH AND
MOUTLONBOROUGH BAY THROUGH 615 PM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH BRIEF HEAVY
DOWNPOURS AND DANGEROUS LIGHTNING.
BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY UNTIL THREATENING WEATHER
PASSES.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4376 7152 4394 7133 4393 7099 4344 7153
4359 7156
MARINEThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 5:12 PM EDT | Special Weather Statement | GYX | Merrimack | 33 min |
| Sep 8, 5:18 PM EDT | Special Weather Statement | GYX | Carroll | 27 min |
| Sep 8, 5:52 PM EDT | Special Weather Statement | GYX | Carroll | 23 min |
| Sep 8, 6:15 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Coos, Grafton, Merrimack, Sullivan | 60 min |
| Sep 8, 6:53 PM EDT | Severe Thunderstorm Warning | GYX | Coos, Grafton | 52 min |
| Sep 8, 7:15 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Coos, Grafton, Merrimack, Rockingham and 1 more | 60 min |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2012Severe Thunderstorm Warnings in Maine, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.